It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

To the thread author concerned about his mother's prescriptions

page: 1
2

log in

join
share:

posted on Jan, 2 2012 @ 10:00 PM
link   
I don't really have an opinion about the situation but I wanted to tell you that PROPOXYPHENE has been pulled off the market for causing fatal arythmias. At the very least you should try to get her to switch to Tramadol.
edit on 2-1-2012 by Josephus because: (no reason given)




posted on Jan, 2 2012 @ 10:11 PM
link   
Dont you think you should have posted a reply in their thread instead of authoring one....which will no doubt be overlooked??

Stars and flags...stars and flags...lol....they dont do anything you know??



posted on Jan, 2 2012 @ 10:19 PM
link   
reply to post by loves a conspiricy
 


I see the OP of this thread is a newbie. Maybe they didn't subscribe to the other thread, or post in it to keep it in their files. Maybe this was the only way the OP could think of to offer some very valid help to the OP of the other thread.

I'm just pointing this out, as I didn't know how to find a thread that had rolled off the front page when I was a newbie.

Cut a little slack if you can.....



posted on Jan, 2 2012 @ 10:34 PM
link   
The thread he refers to had T&C issues so there is a good chance that it will be removed.

Thus, it makes sense to post his reply on another thread.



posted on Jan, 2 2012 @ 10:37 PM
link   
reply to post by Destinyone
 


ahhh valid points...noted


I looked for the thread and couldnt find it either to be honest. As the other person above me just said, it was deleted for a breach of t&c's...weird o.O

Anyways, sorry to the OP...



posted on Jan, 2 2012 @ 11:34 PM
link   
In case this thread does stay posted, I wanted to say that if she does switch to Tramadol or Ultram, to be especially careful with the dosage...I have had two seizures from that medication, although my dosage was very high. I heard about the propoxyphene thing, and I have taken that before as well without any problems. Neither of these two medications are very strong though, so maybe switching to something with some more power may be in order, although I didn't see the thread you are referring to.



posted on Jan, 3 2012 @ 09:04 AM
link   
Propoxyphene (darvocet) was pulled from the market as he said....it is a very dangerous drug to some people....but it was around for decades before they pulled it. Wonder how many deaths it was responsible for?



posted on Jan, 6 2012 @ 03:57 AM
link   
Yeah by the time I had read the post and attepted to reply the thread had been removed though it continued to appear in the real time topic update. I would have sent a private message but i failed to note the op's member name.



new topics

top topics



 
2

log in

join